Higher order dual varieties of generically k-regular surfaces



Downloads per month over past year

Mallavibarrena Martínez de Castro, Raquel and Lanteri, Antonio (2000) Higher order dual varieties of generically k-regular surfaces. Archiv der Mathematik, 75 (1). pp. 75-80. ISSN 0003-889X

[thumbnail of Malla04.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.springerlink.com/content/798frv8177k0eq90/fulltext.pdf


We prove that, if a smooth complex projective surface S subset of P-N is k-regular, then its k-th order dual variety has the expected dimension, except if S is the k-th Veronese surface. This answers positively a conjecture stated in a previous paper.

Item Type:Article
Uncontrolled Keywords:Adjunction
Subjects:Sciences > Mathematics > Algebra
ID Code:16625
Deposited On:04 Oct 2012 08:38
Last Modified:25 Jul 2018 10:41

Origin of downloads

Repository Staff Only: item control page